# SDR DALA2017011000223

- Difficulty date: January 6, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 49,004 hours, 16,131 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR RETAINING PLATE CORRODED.   REMOVED AND REPLACED THE GIRT BAR RETAINING PLATE IAW AMM 25-66.
